# SDR UALA2012120707097

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,386 hours, 16,809 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING LEFT SIDE FUSELAGE NEAR TRAILING EDGE OF INBOARD FLAP.   SAMC TEXT: PANEL 197BB.  REPLACED FASTENER LEFT SIDE FUSELAGE AT BLUE HYD SERVICE PANEL.
